Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


thromboplebitis
Feb 17, 2009

i have spf thrombophlebitis after i v for 24.... while post hemorrhoidectomy please is there any risk? what is the best treatement for hiv pos on meds (me)

Response from Dr. Young

If I read your note correctly, you have superficial thrombophlebitis (a small blood clot) after a peripheral IV line. Such clots are sometimes painful, but rarely result in any long-term complications.

Treatment is usually simple: pain medications as needed, warm compresses seem to help too.

Be well, BY



Previous
PID's pimples
Next
Vision loss in ARS/early infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement